Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 38, NWS Tallahassee, FL

February 24, 201610 counties in Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 24, 2016, 1:10 AM EST for 10 counties in Georgia. It was in force for 65 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2016, 1:10 AM EST (06:10 UTC)
Expired
Feb 24, 2016, 2:15 AM EST
In force
65 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Baker County, GA, Calhoun County, GA, Colquitt County, GA, Dougherty County, GA, Early County, GA, Lee County, GA, Mitchell County, GA, Terrell County, GA, Turner County, GA, Worth County, GA

The radar

The Robins AFB radar (KJGX), 127 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 1:10 AM ESTTSTM WND DMG3 S Oakland, GATREE BLOWN DOWN ON HICKORY RIDGE COURT.
Feb 24, 1:15 AM ESTTSTM WND DMG3 Ene Douglasville, GAA FEW TREES WERE BLOWN DOWN ALONG HIGHWAY 216 JUST INTO BAKER COUNTY.
Feb 24, 1:20 AM ESTTSTM WND DMG4 N Walker, GATREE DOWN ON THE 5400 BLOCK OF OLD DAWSON ROAD
Feb 24, 1:22 AM ESTTSTM WND DMG2 Nw Albany, GALARGE PINE TREE BLOWN DOWN IN NORTHWEST ALBANY PER PUBLIC POST TO WALB-TV FACEBOOK PAGE.
Feb 24, 1:22 AM ESTTSTM WND DMG4 Nne Turner City, GATREE BLOWN DOWN OFF STOCKS DAIRY ROAD PER A PUBLIC POST TO WALB-TV FACEBOOK PAGE.
Feb 24, 1:22 AM ESTTSTM WND DMG5 Wnw Albany, GATWO TREES WERE REPORTED TO HAVE FALLEN ON A HOME ON THE 2800 BLOCK OF DOUBLEGATE DRIVE
Feb 24, 1:26 AM ESTTORNADO 13 Sse Chokee, GATORNADO TOUCHED DOWN BRIEFLY ALONG GRAY MOSS RD WITH A PATH LENGTH OF LESS THAN 0.5 MI. RATED EF1. THERE WAS SIGNIFICANT DAMAGE TO A MOBILE HOME ROOF...ALONG WITH THE COMPLETE REMOVAL OF AN ASPHALT ROOF OF A SINGLE FAMILY HOME.
Feb 24, 1:26 AM ESTTORNADO3 Sse Chokee, GAROOF OFF OF BRICK HOUSE AND MOBILE HOME SEVERELY DAMAGED AND DEBRIS IN TREES ON GRAY MOSS RD. NO INJURIES.
Feb 24, 1:30 AM ESTTSTM WND DMGWarwick, GAA FEW TREES BLOWN DOWN IN NORTHERN WORTH COUNTY.
Feb 24, 1:33 AM ESTTSTM WND DMG2 W Elmodel Wma, GATREE UPROOTED JUST WEST OF ELMODEL WITH OTHER LARGE LIMBS BLOWN DOWN IN THE AREA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 23, 9:08 PM ESTTornado WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 6.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2016-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2016-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

747 
WUUS52 KTAE 240610
SVRTAE
GAC007-037-071-095-099-177-205-273-287-321-240715-
/O.NEW.KTAE.SV.W.0038.160224T0610Z-160224T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
110 AM EST WED FEB 24 2016

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOUGHERTY COUNTY IN SOUTHWESTERN GEORGIA...
  NORTHEASTERN EARLY COUNTY IN SOUTHWESTERN GEORGIA...
  NORTHWESTERN TURNER COUNTY IN SOUTH CENTRAL GEORGIA...
  NORTHWESTERN COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA...
  EASTERN CALHOUN COUNTY IN SOUTHWESTERN GEORGIA...
  BAKER COUNTY IN SOUTHWESTERN GEORGIA...
  NORTHEASTERN MITCHELL COUNTY IN SOUTHWESTERN GEORGIA...
  SOUTHEASTERN TERRELL COUNTY IN SOUTHWESTERN GEORGIA...
  LEE COUNTY IN SOUTHWESTERN GEORGIA...
  WORTH COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 215 AM EST

* AT 109 AM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR SMITHVILLE TO 6 MILES SOUTHWEST OF ALBANY TO 9
  MILES WEST OF NEWTON...MOVING EAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  NEWTON...MORGAN...PUTNEY...LEESBURG...ALBANY...SYLVESTER...
  ARLINGTON...BACONTON...LEARY...SMITHVILLE...MARINE CORPS LOGISTICS
  BASE...TURNER CITY...EAST ALBANY...WALKER...DOUGLASVILLE...
  WARWICK...SASSER...DAMASCUS...BRONWOOD AND CUBA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EST FOR SOUTHWESTERN
GEORGIA.

LAT...LON 3191 8392 3190 8393 3184 8394 3184 8387
      3182 8385 3183 8384 3180 8380 3180 8372
      3146 8384 3129 8401 3126 8488 3138 8487
      3165 8446 3187 8434 3192 8434
TIME...MOT...LOC 0609Z 276DEG 38KT 3187 8418 3154 8426 3128 8450 

HAIL...0.75IN
WIND...70MPH
 
$$

15-HARRIGAN
1 follow-up statement
266 
WWUS52 KTAE 240656
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
156 AM EST WED FEB 24 2016

GAC007-037-071-095-099-177-205-273-287-321-240715-
/O.CON.KTAE.SV.W.0038.000000T0000Z-160224T0715Z/
DOUGHERTY GA-EARLY GA-TURNER GA-COLQUITT GA-CALHOUN GA-BAKER GA-
MITCHELL GA-TERRELL GA-LEE GA-WORTH GA-
156 AM EST WED FEB 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM EST
FOR DOUGHERTY AND EASTERN EARLY COUNTIES IN SOUTHWESTERN GEORGIA...
NORTHWESTERN TURNER AND NORTHWESTERN COLQUITT COUNTIES IN SOUTH
CENTRAL GEORGIA...SOUTHEASTERN CALHOUN...BAKER...NORTHEASTERN
MITCHELL...SOUTHEASTERN TERRELL...SOUTHEASTERN LEE COUNTIES IN
SOUTHWESTERN GEORGIA AND WORTH COUNTIES IN SOUTH CENTRAL GEORGIA...

AT 155 AM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF ARABI TO NEAR TY TY TO 6 MILES SOUTH
OF DOERUN...MOVING EAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
NEWTON...PUTNEY...ALBANY...SYLVESTER...LEESBURG...BACONTON...MARINE
CORPS LOGISTICS BASE...TURNER CITY...EAST ALBANY...WALKER...
WARWICK...FORRESTER...SYLVESTER AIRPORT...LIVINGSTON...PECAN CITY...
PALMYRA...RED STORE CROSSROADS...ELMODEL WMA...PRETORIA AND PHILEMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EST FOR SOUTHWESTERN
GEORGIA.

LAT...LON 3191 8392 3190 8393 3184 8394 3184 8387
      3182 8385 3183 8384 3180 8380 3180 8372
      3146 8384 3129 8401 3127 8464 3135 8463
      3155 8438 3173 8418
TIME...MOT...LOC 0655Z 276DEG 38KT 3182 8362 3149 8370 3123 8394 

HAIL...0.75IN
WIND...70MPH
 
$$

9-FOURNIER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 23, 7:04 PM EST, 6 hours 6 minutes earlier.

Area forecast discussion, Feb 23, 7:04 PM EST, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
704 PM EST TUE FEB 23 2016

...Significant severe weather event expected tonight through
Wednesday morning...

.Aviation...
[Through 00Z Wednesday]...Conditions at the terminals will
deteriorate rapidly this evening and overnight at all the
terminals. Widespread strong to severe thunderstorms are expected
starting around 06Z to the west and clearing around 12Z to the
east. This is covered well in convective tempo groups with showing
gusts as high as 50kts at all but VLD. It will be windy behind
the front on Wednesday with gusts as high as 35 kts.

&&

.Prev Discussion [510 PM EST]...

.Near Term [Through Tonight]...

A powerful, deep-layer cyclone will move from LA to western TN
overnight dragging a cold front eastward and into the western
portions of our FA by daybreak. The front will be preceded by a
squall line or multiple bands of convection and supercells. A
significant severe weather threat accompanies this system and SPC
has now expanded the moderate risk area from near Albany to
Tallahassee westward with an enhanced and slight risk for severe
covering the remainder of the Tri-state region. The timing of the
severe weather threat remains unchanged beginning in our westernmost
zones between 11 pm and Midnight EST impacting SW GA and the western
Big Bend zones between 4 am and 8 am EST.

The global models continue to show strong forcing for ascent,
impressive shear and helicity values, especially from Albany to
Tallahassee westward. This includes 120 kt mid-upper level jet, low
level jet (85H) 50-60 kt, surface dewpoints in the lower to mid 60s,
deep layer shear (0-6km) around 60 kt, low level shear (0-1km)
exceeding 30 KT, and SBCAPE 500-1000 J/kg; highest near the
panhandle coast. This environment would support the development of
supercells with the possibility of significant and long lived
tornadoes. The 09z and 12z CAM shows long track updraft helicity
streaks in the moderate risk area. However, the main threat will
be damaging straight line winds up to 70 mph. Severe hail is also
possible, especially near the coast, due to stronger buoyancy and
relatively steep 700-500 mb lapse rates of 6 to 6.5 C/km.

.Short Term [Wednesday Through Thursday Night]...

The severe weather threat will be ongoing Wednesday morning as the
focus shifts to our eastern zones. The activity will end by
afternoon as the cold front clears to our east. We are expecting
windy conditions behind the front Wednesday with sustained winds
around 25 to 30 mph with frequent gusts over 40 mph. A wind
advisory will likely be issued after the severe weather threat
ends. High temperatures Wednesday may occur in the morning most
areas with temps remaining steady or slowly falling in the
afternoon. Expect cooler and dryer conditions for Thursday. Min temps
Thursday night may drop to the freezing mark for our northernmost
zones Thursday night.

.Long Term [Friday Through Tuesday]...

Throughout the long term, high pressure will dominate the CWA
suppressing rain chances. Until Sunday, the combination of the upper
level trough funneling cooler air to the region and low level high
pressure will keep temperatures fair and cool. Going from Sunday
into Monday, deep level ridging will build and temperatures will
begin to increase into the beginning of the work week.

On Monday, the GFS has a slight chance of a weak frontal boundary
dissipating to the northwest of the area that could potentially
bring rain to SE AL. However, being this far out in the forecast and
the rain only present in one model, will wait for later model runs
to confirm it.

.Marine...

A Gale Warning is in effect from this evening through Wednesday
evening for frequent gusts of 34-40 kt as a strong cold front
pushes through the local waters. The strong onshore winds ahead
of the cold front will drive the tides higher than normal. The
highest tides (coupled with relatively high astronomical tides)
will be in the 3 to 4 feet range at the time of high tide late
tonight and Wednesday, along the coast east of Apalachicola. This
is not quite high enough to warrant a Coastal Flood advisory.
Winds and seas will be slow to subside and may see advisory level
conditions from Wednesday night through Thursday night.

.Fire Weather...

A wetting rain is likely tonight as severe thunderstorms are move
through tonight. Winds will be very gusty behind the front with gust
of 30 to 40 mph possible. Dispersion indices will be high due
Wednesday to high transport winds.

.Hydrology...

Since we expect smaller, rather ragged bands of rain instead of a
large QLCS, our deterministic storm total QPF is a bit lower than
24 hours ago. This lower QPF is also aided by the expected rapid
movement of these rain bands. We expect rain totals from one half
to one inch, with the highest totals north and west of
Tallahassee. The Apalachicola River at Blountstown remains at
minor flood stage, and given the expected rain upstream, it's
likely to stay in minor flood through next week. Otherwise we're
not expected river flooding.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   64  69  39  62  35 /  80  50   0   0   0
Panama City   60  64  42  60  38 /  90  30   0   0   0
Dothan        57  62  38  60  34 /  90  20   0   0   0
Albany        62  67  38  59  32 /  90  60   0   0   0
Valdosta      65  72  40  62  35 /  60  80   0   0   0
Cross City    65  72  41  63  34 /  40  80   0   0   0
Apalachicola  64  67  43  60  38 /  90  30   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight FOR South Walton.

GA...NONE.
AL...NONE.
GM...Gale Warning from 10 PM this evening to 10 PM EST Wednesday FOR
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River Fl out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach out 20 NM-
     Coastal waters from Apalachicola to Destin FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to 60
     NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...BARRY
SHORT TERM...BARRY
LONG TERM...BARRY/CHANEY
AVIATION...BARRY
MARINE...BARRY
FIRE WEATHER...WESTON
HYDROLOGY...FOURNIER

In the hours before

Local storm report, Feb 24, 12:46 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1246 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND GST     6 WSW PANAMA CITY       30.14N 85.75W
02/24/2016  M60 MPH          BAY                FL   MESONET

            MEASURED WIND GUST AT WUNDERGROUND SITE KFLPANAM37.

&&

08-LAMERS
Local storm report, Feb 24, 12:49 AM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1249 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND GST     4 SW PANAMA CITY        30.13N 85.71W
02/24/2016  M47 MPH          BAY                FL   MESONET

            MEASURED GUST AT WEATHERFLOW SITE XSTA IN SAINT ANDREWS
            BAY.

&&

08-LAMERS
Local storm report, Feb 24, 12:50 AM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1250 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND DMG     1 SSE FORT GAINES       31.60N 85.03W
02/24/2016                   CLAY               GA   BROADCAST MEDIA

            TREES DOWNED AROUND HIGHWAY 37 NEAR FORT GAINES.

&&

08-LAMERS
Local storm report, Feb 24, 12:53 AM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1253 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     TSTM WND DMG     4 NW DOTHAN             31.27N 85.44W
02/23/2016                   HOUSTON            AL   BROADCAST MEDIA

            WTVY REPORTS DAMAGE TO NORTHSIDE WALMART WITH POSSIBLE
            ROOF DAMAGE AND DAMAGE TO DOORS. ALSO REPORTS OF POWER
            LINES SNAPPED IN HALF AND TREES DOWN IN THE AREA.

&&

UPDATED WITH FRESH REPORTING FROM WTVY-TV.

08-LAMERS
Local storm report, Feb 24, 1:02 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
102 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     TSTM WND DMG     PANAMA CITY             30.18N 85.67W
02/24/2016                   BAY                FL   911 CALL CENTER

            REPORTS OF TREES AND POWER LINES DOWN IN THE PANAMA CITY
            AREA.

1255 AM     TSTM WND DMG     YOUNGSTOWN              30.37N 85.44W
02/24/2016                   BAY                FL   911 CALL CENTER

            TREES DOWN IN VARIOUS PARTS OF BAY COUNTY INCLUDING THE
            YOUNGSTOWN AREA.

&&

08-LAMERS
Local storm report, Feb 24, 1:10 AM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
110 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     TORNADO          3 NW DOTHAN             31.26N 85.43W
02/23/2016                   HOUSTON            AL   BROADCAST MEDIA

            NUMEROUS REPORTS OF DAMAGE ON THE NORTHWEST SIDE OF
            DOTHAN INCLUDING MANY TREES DAMAGED AND STRUCTURAL DAMAGE
            AS WELL. IN THE VICINITY OF THE WALMART. THERE WAS A
            DEBRIS SIGNATURE ON RADAR AT THE TIME AND SOME OF THIS
            DAMAGE IS LIKELY ASSOCIATED WITH THE TORNADO.

&&

08-LAMERS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 11:54 PM ESTSevere Thunderstorm WarningTAEClay, Early, Miller, Randolph51 min
Feb 24, 12:10 AM ESTTornado WarningTAECalhoun, Clay, Early, Randolph25 min
Feb 24, 12:19 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Miller and 2 more56 min
Feb 24, 12:38 AM ESTSevere Thunderstorm WarningTAEBaker, Clay, Decatur, Early, Miller, Randolph and 1 more67 min
Feb 24, 12:47 AM ESTSevere Thunderstorm WarningTAEDecatur, Seminole88 min
Feb 24, 12:50 AM ESTSevere Thunderstorm WarningTAEDougherty, Lee, Terrell, Worth25 min
Feb 24, 12:52 AM ESTTornado WarningTAECalhoun, Dougherty, Lee, Terrell, Worth38 min
Feb 24, 1:12 AM ESTTornado WarningTAEDecatur, Early, Miller, Seminole48 min
Feb 24, 1:25 AM ESTTornado WarningTAEBaker, Calhoun, Dougherty35 min
Feb 24, 1:41 AM ESTSevere Thunderstorm WarningTAEBaker, Colquitt, Decatur, Early, Grady, Miller and 2 more49 min
Feb 24, 1:43 AM ESTTornado WarningTAEBaker, Early, Miller, Mitchell31 min
Feb 24, 1:48 AM ESTSevere Thunderstorm WarningTAEBen Hill, Turner27 min
Feb 24, 1:49 AM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Seminole86 min
Feb 24, 2:03 AM ESTTornado WarningTAEDougherty, Lee, Worth27 min
Feb 24, 2:09 AM ESTTornado WarningTAEBaker, Dougherty, Mitchell, Worth20 min
Feb 24, 2:12 AM ESTSevere Thunderstorm WarningTAEBaker, Ben Hill, Calhoun, Colquitt, Dougherty, Early and 6 more63 min
Feb 24, 2:21 AM ESTSevere Thunderstorm WarningTAEBaker, Colquitt, Decatur, Grady, Miller, Mitchell and 1 more54 min
Feb 24, 2:42 AM ESTTornado WarningTAEBen Hill, Dougherty, Lee, Turner, Worth29 min
Feb 24, 2:43 AM ESTTornado WarningTAEGrady32 min
Feb 24, 2:59 AM ESTSevere Thunderstorm WarningTAEColquitt, Grady, Mitchell, Thomas46 min
Feb 24, 3:12 AM ESTTornado WarningTAEBen Hill, Turner19 min
Feb 24, 3:37 AM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Lowndes, Thomas53 min
Feb 24, 3:54 AM ESTWind AdvisoryTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more14 hr
Feb 24, 4:29 AM ESTSevere Thunderstorm WarningTAEBerrien, Irwin, Tift27 min
Feb 24, 4:42 AM ESTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes48 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.